International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 99

Research Paper | Mathematics | India | Volume 4 Issue 3, March 2015


Dominating-x-Color Number of Harary Graph

T. Ramachandran [2] | A. Naseer Ahmed


Abstract: Let G = (V, E) be a graph. A graph G is k-colorable if it has a proper k-coloring. The chromatic number (G) is the least k such that G is k- colorable. In this paper, we examine the relation between the domination number, chromatic number and dominating -color number of Harary graph Hk, n. And we answer a question posed in [1] by showing that if q = 0, then (H_ (2r, n)) = p if not p + 1 such that n = (r + 1) s + t and n = ps + q with r t 0, s > q 0.


Keywords: Proper coloring, Chromatic number, Maximal independent set, Domination number, Dominating--color number


Edition: Volume 4 Issue 3, March 2015,


Pages: 672 - 674

Dominating-x-Color Number of Harary Graph


How to Cite this Article?

T. Ramachandran, A. Naseer Ahmed, "Dominating-x-Color Number of Harary Graph", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=5031502, Volume 4 Issue 3, March 2015, 672 - 674, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Chromatic number'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S. | Dr. Bloomy Joseph [3]

Share this Article

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 11 Issue 3, March 2022

Pages: 942 - 944

A Preliminary Concept on Graph Coloring

Dr P. Srilakshmi [2] | Dr A. Sri Krishna Chaitanya [2]

Share this Article


Top